This article is cited in 1 scientific paper (total in 1 paper)
Optimal generalized Petersen graphs
E. A. Monakhova
Institute of Computational Mathematics and Mathematical Geophysics, SB RAS, Novosibirsk, Russia
The generalized Petersen graphs are considered as a model for interconnection networks of computer systems. We consider the problem of minimization of the diameter (the maximal delay in a network) for a given number of nodes of a graph. A mapping of optimal circulant networks of degree four into the class of generalized Petersen graphs is found which preserves the optimality of a graph. Analytical descriptions of optimal generalized Petersen graphs are given for any order of a graph. An analytical solution of a problem of the shortest paths routing is presented for the obtained optimal graphs. Il. 2, tabl. 1, bibl. 24.
generalized Petersen graphs, circulant graphs of degree four, diameter, optimal graphs, shortest paths.
PDF file (283 kB)
E. A. Monakhova, “Optimal generalized Petersen graphs”, Diskretn. Anal. Issled. Oper., 16:4 (2009), 47–60
Citation in format AMSBIB
\paper Optimal generalized Petersen graphs
\jour Diskretn. Anal. Issled. Oper.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
E. A. Monakhova, “Poisk kratchaishikh putei v optimalnykh dvumernykh tsirkulyantakh”, PDM, 2020, no. 47, 87–100
|Number of views:|